i was on a six months course accutane ... traveled and couldnt take it for 2 months ... should i go back on to taking the pills or will it affect my treatment ? what exaclty should i do now ... be cause my acne is getting back
Is It Okay to Continue Taking Accutane After a Gap of 2 Months?
Doctor Answers (1)
Stopped taking Accutane, now what?
You won't be on your regimen for what was allotted at the beginning because Accutane requires a specific dosage over a specific, continual amount of time. See your prescribing physician for an evaluation. You can re-start your medication, of course, but you are going to need more medication than what you were originally told since you took a break.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.